Virginia, 2016Damaging Winds in Virginia, August 15, 2016
August 15, 2016 · NWS LWX · 21 events in 7 counties and zones
A southwest flow caused hot and humid conditions over the area. A pressure trough triggered showers and thunderstorms, and some became severe due to the unstable atmosphere.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A southwest flow caused hot and humid conditions over the area. A pressure trough triggered showers and thunderstorms, and some became severe due to the unstable atmosphere.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Aug 15, 2:14 PM EST, 39 minutes earlier.
Area forecast discussion, Aug 15, 2:14 PM EST, 39 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
314 PM EDT Mon Aug 15 2016
.SYNOPSIS...
High pressure will remain centered over Bermuda through Thursday.
A weak frontal boundary will nudge north tonight. Low pressure
tracking across the Great Lakes and northern New England Tuesday
into Tuesday night. An associated cold front will enter the
central Mid-Atlantic Tuesday night, lingering over the area
through Wednesday. The front may settle south by the end of the
week.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Thunderstorms have developed over the high terrain this afternoon in
strong surface heating. These are exhibiting pulse behavior in an
environment of modest shear (30 kt or less). However, stronger cores
could produce locally severe downburst winds with favorable DCAPE.
Movement is also slow in an environment of relatively high PWAT,
with cells getting hung on the terrain, so heavy rain and localized
flash flooding will be a threat as well. Some storms will begin to
drift east during the late afternoon, but coverage in the I-95
corridor should be spotty.
Weak impulse over NE TN will be riding around the ridge this
evening. This may bring a renewed chance for storms, and see the
best chance of storms pushing east toward the metros, especially
N/W. Given ongoing storms this afternoon, hydro concerns will need
to be monitored over the mountains.
Later tonight, the impulse will move to the east, and low level
confluence associated with the weak front will lift to the north, so
would expect a drying trend after midnight. Patchy fog may develop
in areas which see rain this evening. Lows will be in the upper 60s
west and lower to mid 70s in the east.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY/...
Low pressure will be moving through the Great Lakes on Tuesday. This
will place the local area in the warm sector and a steady southerly
breeze. Temperatures and humidity are expected to creep up, with a
fairly solid chance of the I-95 corridor and parts of the nearby
Piedmont reaching Heat Advisory criteria of 105F.
Thunderstorm chances are somewhat in question given the better
forcing will be north of the area. However, instability should again
be substantial enough for at least some scattered storms by
afternoon, with the best chance in the mountains. Flow will be
increased, so a few storms could be severe.
The weakening front will be slowly dropping into the area Tuesday
night into Wednesday. Can't totally rule out some showers lingering
through the night on Tuesday, but the better thunderstorm chances
will come Wednesday with the front draped somewhere across the area.
Locally heavy rain would be possible if the front stalls out and
storms train along the front. The clouds and precipitation, as well
as cooling aloft, should knock a few degrees off the highs for
Wednesday.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
A front is expected to stall across Virginia Wednesday night. This
should prolong the chance of showers and thunderstorms at any time
during the period.
As the front finally pushes southeast toward the Outer Banks
Thursday into Thursday night. The threat of showers and
thunderstorms diminishes along the Mason Dixon region and parts
of northern Virginia.
High pressure will build over Quebec, Canada and New England
Thursday night through Friday night. Drier and slightly cooler, yet
seasonable, air will funnel southward into our region. We can't rule
out a scattered shower later Friday into Friday night due to a few
week disturbances that may try to sneak under the building high
pressure.
The area of high pressure will weaken some over our region Saturday
and Saturday night, allowing for additional weak disturbances to
move in from the west and bring us a chance for additional showers
or perhaps a thunderstorm.
A moderate cold front is expected to move slowly eastward across the
Great Lakes region Sunday. This front could spawn a few
thunderstorms, mainly in the afternoon and along and west of I-81.
Additional showers and thunderstorms could accompany the front
Sunday night as the front moves toward the Chesapeake Bay.
High pressure will build in behind the front Monday.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Storms developing over the mountains this afternoon with MRB/CHO
most likely to be affected first. However, there may not be much
push to get them into the metros until late afternoon, if not
evening when an impulse arrives from the southwest. Patchy fog could
develop tonight where it rains, and have thus limited this threat to
MRB/CHO.
Scattered storms will be possible again Tuesday afternoon and
evening, although many models are suggesting coverage will be less
than today. Southerly winds may also gust up to 20 kt at times. The
threat of storms may repeat on Wednesday, depending on the position
of a slowly moving cold front.
MVFR to IFR conditions could develop with showers and
thunderstorms Wednesday night through Thursday night. Winds west
becoming southwest at 5 to 10 knots through the period.
&&
.MARINE...
Light and variable winds are expected through tonight. Scattered
storms will push toward the water this evening, and may contain a
gusty wind threat. South winds will increase Tuesday afternoon, and
will hoist a Small Craft Advisory for all waters. The strong winds
will likely continue over the Bay through Tuesday night. A few
strong storms will again be possible during the afternoon and
evening hours. Even though winds will decrease on Wednesday, the
threat of storms will remain as a front slowly drops into the area.
No marine hazards expected Wednesday night through Thursday night.
&&
.TIDES/COASTAL FLOODING...
Southerly flow will increase on Tuesday, which will lead to tidal
anomaly increases Tuesday night. The early morning tide cycle
Wednesday may need to be monitored for possible minor inundation at
sensitive locations. Do not have high confidence at this time.
Timing of a cold front and the magnitude of southerly channeling
ahead of it will be key factors.
&&
.CLIMATE...
Ranking of 2016 average temperatures Jun 1-Aug 14:
DC 4th warmest 80.3 degrees
Balt 21th warmest 77.1 degrees (tied with 1921, 1942, and 1952)
IAD 6th warmest 77.0 degrees
*For DC - 5 of the top 6 have been since 2010. Records go back to
1871.
DCA tied the record high temperature at 100 deg and tied the
record high minimum temperature of 80 yesterday, Sunday.
IAD broke the record high minimum temperature at 76 deg yesterday,
Sunday.
For today, Monday...
Record high temperatures are not expected however record high
minimum/warm low temperatures are possible.
DCA...record high 103 in 1988...record high minimum 78 in 2005.
BWI...record high 103 in 1988...record high minimum 77 in 1908.
IAD...record high 102 in 1988...record high minimum 75 in 1988.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Heat Advisory from noon to 8 PM EDT Tuesday for DCZ001.
Heat Advisory until 7 PM EDT this evening for DCZ001.
MD...Heat Advisory from noon to 8 PM EDT Tuesday for MDZ006-011-013-
014-016>018-504-506>508.
Heat Advisory until 7 PM EDT this evening for MDZ011.
VA...Heat Advisory from noon to 8 PM EDT Tuesday for VAZ050>057-502-
506.
Heat Advisory until 7 PM EDT this evening for VAZ054.
WV...None.
MARINE...Small Craft Advisory from 2 PM to 9 PM EDT Tuesday for ANZ530-
535-536-538.
Small Craft Advisory from 2 PM Tuesday to 6 AM EDT Wednesday
for ANZ531>534-537-539>543.
&&
SYNOPSIS...ADS
NEAR TERM...ADS
SHORT TERM...ADS
LONG TERM...KLW
AVIATION...ADS/KLW
MARINE...ADS/KLW
TIDES/COASTAL FLOODING...HTS
CLIMATE...WOODY!Hazardous weather outlook, Aug 15, 2:22 PM EST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
322 PM EDT MON AUG 15 2016
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-161200-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
322 PM EDT MON AUG 15 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A HEAT ADVISORY HAS BEEN ISSUED FOR THE DISTRICT OF COLUMBIA...
ARLINGTON...ALEXANDRIA...FALLS CHURCH AND BALTIMORE CITY THIS
AFTERNOON.
SCATTERED THUNDERSTORMS MAY PRODUCE STRONG WIND GUSTS ON THE
WATERS DURING THE LATE AFTERNOON AND EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A HEAT ADVISORY HAS BEEN ISSUED FOR THE ENTIRE OUTLOOK AREA
TUESDAY AFTERNOON THROUGH EARLY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-161200-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
322 PM EDT MON AUG 15 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF
PRODUCING HEAVY RAIN AND LOCALIZED FLASH FLOODING...ESPECIALLY
NEAR AND WEST OF THE BLUE RIDGE MOUNTAINS. A FEW STORMS MAY ALSO
PRODUCE LOCALLY DAMAGING WIND GUSTS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A HEAT ADVISORY HAS BEEN ISSUED FOR PORTIONS OF THE BALTIMORE AND
WASHINGTON METROPOLITAN AREAS AND VIRGINIA PIEDMONT TUESDAY
AFTERNOON THROUGH EARLY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER
SERVICE.
In the hours before
Local storm report, Aug 15, 10:03 AM EST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1103 AM EDT MON AUG 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND DMG 1 NNW HAMILTON 39.36N 76.56W
08/14/2016 BALTIMORE CITY MD TRAINED SPOTTER
LARGE TREE DOWN NEAR INTERSECTION OF WHITE AVENUE AND
HARFORD ROAD
&&
CORRECTED EVENT DATE...EVENT TIME
EVENT NUMBER LWX1604719
KLWLocal storm report, Aug 15, 2:43 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
343 PM EDT MON AUG 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG 1 WSW WOODSTOCK 38.87N 78.54W
08/15/2016 SHENANDOAH VA 911 CALL CENTER
WIRES DOWN NEAR THE INTERSECTION OF HONEYSUCKLE AVENUE
AND SENEDO ROAD.
&&
EVENT NUMBER LWX1604720
DHThunderstorm Wind, Warren
- When
- August 15, 2:53 PM EST
- Where
- Warren County, 1.36 mi NE of Karo
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 38.881, -78.229
Tree was down blocking the roadway near the Intersection of Rocky Lane and Redmon Lane.
Thunderstorm Wind, Loudoun
- When
- August 15, 4:02 PM EST
- Where
- Loudoun County, 1.99 mi NNE of Britain
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 39.278, -77.669
A tree was down blocking Elvan Road near Kalb School Lane.
Thunderstorm Wind, Spotsylvania
- When
- August 15, 5:09 PM EST
- Where
- Spotsylvania County, 3.32 mi SSE of Lewiston
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.028, -77.720
Tree down on Lucks Road at Valentine Drive.
Thunderstorm Wind, Culpeper
- When
- August 15, 5:10 PM EST
- Where
- Culpeper County, 0.64 mi ENE of Norman
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.524, -78.059
A tree was down blocking Stonehouse Mountain Road in the 13000 Block.
Thunderstorm Wind, Spotsylvania
- When
- August 15, 5:18 PM EST
- Where
- Spotsylvania County, 0.53 mi SSW of Holladay
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.113, -77.874
A tree was down on Belmont Road at Day Dream Court.
Thunderstorm Wind, Spotsylvania
- When
- August 15, 5:27 PM EST
- Where
- Spotsylvania County, 0.15 mi NNE of Gatewood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.082, -77.669
A tree was down on Gatwood at Edenton Road.
Thunderstorm Wind, Spotsylvania
- When
- August 15, 5:31 PM EST
- Where
- Spotsylvania County, 1.16 mi ENE of Mt Pleasant
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.105, -77.660
A tree was down on Partlow Road at Duerson Lane.
Thunderstorm Wind, Culpeper
- When
- August 15, 5:32 PM EST
- Where
- Culpeper County, 1.47 mi N of Alanthus
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.551, -77.922
A tree ten inches in diameter was blocking the roadway near the intersection of Mount Zion Church Road and Carter Lane.
Thunderstorm Wind, Spotsylvania
- When
- August 15, 5:36 PM EST
- Where
- Spotsylvania County, 1.5 mi SSW of Five Mile
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.260, -77.559
A tree was down on Deerskin Driver and Buckskin Lane.
Thunderstorm Wind, Culpeper
- When
- August 15, 5:47 PM EST
- Where
- Culpeper County, 1.18 mi SW of Catalpa
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.510, -77.988
A tree twenty inches in diameter was uprooted along Chestnut Fork Road.
Thunderstorm Wind, Spotsylvania
- When
- August 15, 5:58 PM EST
- Where
- Spotsylvania County, 0.5 mi SSE of Howison
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.274, -77.445
A tree was down on Mansfield Street at First Street.
Thunderstorm Wind, Stafford
- When
- August 15, 6:15 PM EST
- Where
- Stafford County, 0.23 mi NE of Ferry Farms
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.322, -77.427
A tree was down in the 600 Block of Perry Drive.
Thunderstorm Wind, Stafford
- When
- August 15, 6:15 PM EST
- Where
- Stafford County, 0.27 mi NNW of Falmouth
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.324, -77.472
Multiple trees were down including one on a house near the intersection of Warrenton Road and Route 1.
Thunderstorm Wind, Stafford
- When
- August 15, 6:20 PM EST
- Where
- Stafford County, 1.27 mi NNW of Leeland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.367, -77.440
A tree was down in the 200 Block of Cranes Corner Road.
Thunderstorm Wind, Stafford
- When
- August 15, 6:20 PM EST
- Where
- Stafford County, 3.3 mi S of Mountain View
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.422, -77.470
A tree was down near the intersection of Kellogg Mill Road and Ramoth Church Road.
Thunderstorm Wind, Stafford
- When
- August 15, 6:20 PM EST
- Where
- Stafford County, 1.78 mi NNW of Aquia
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.445, -77.377
A tree was down on Cruiser Drive.
Thunderstorm Wind, Prince William
- When
- August 15, 6:38 PM EST
- Where
- Prince William County, 1.93 mi ESE of Kepp
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.571, -77.416
A tree was down on Joplin Road at Mawazi Road.
Thunderstorm Wind, Prince William
- When
- August 15, 6:47 PM EST
- Where
- Prince William County, 0.4 mi SSW of Woodbridge
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.645, -77.254
A tree was down on wires along Cronin Drive.
Thunderstorm Wind, Prince William
- When
- August 15, 6:54 PM EST
- Where
- Prince William County, 1.05 mi NW of Bethel
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.662, -77.332
A tree fell onto a house along Hoffman Drive.
Thunderstorm Wind, Prince William
- When
- August 15, 6:54 PM EST
- Where
- Prince William County, 0.64 mi SSE of Woodbridge Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.672, -77.314
A tree fell on Cavalier Drive at Smoketown Road.
Thunderstorm Wind, Fairfax
- When
- August 15, 7:00 PM EST
- Where
- Fairfax County, 1.18 mi SW of Hybla Vly
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 38.636, -77.143
Multiple large trees were down along River Drive.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm in Arizona, August 15, 20161 death · 1 injured · $150,000 · 1 event
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, August 15, 20161 death · 68 kt wind · 19 events
- Tornadoes in Indiana, August 15, 2016$89,000 · EF2 · 8 events
- Flash Flood in Indiana, August 15 to 16, 2016$5.1 million · 1 event
- Flash Flooding in Missouri, August 15, 2016$25,000 · 6 events
- Damaging Winds in Virginia, August 15, 2016$27,000 · 55 kt wind · 4 events
- Hail and Damaging Winds in Maryland, August 15, 20161 in hail · 21 events
- Damaging Winds in Ohio, August 15, 2016$13,000 · 50 kt wind · 12 events
- Lightning Strike in Virginia, August 15, 2016$20,000 · 1 event
- Damaging Winds in West Virginia, August 15, 2016$15,000 · 50 kt wind · 3 events
- Flash Flooding in Texas, August 15 to 16, 20169 events
- Flooding and Heavy Rain in Arkansas, August 15 to 31, 20164 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 655903, 655904, 655906, 655907, 655908, 655909, 655910, 655911, 655912, 655913, 655914, 655915, 655916, 655917, 655918, 655919, 655920, 655921, 655922, 655923, 655925.